Shujie Ma
Shujie Ma
Associate Professor of Statistics, UC - Riverside
Verified email at - Homepage
Cited by
Cited by
A simultaneous confidence band for sparse longitudinal regression
S Ma, L Yang, RJ Carroll
Statistica Sinica 22, 95, 2012
A concave pairwise fusion approach to subgroup analysis
S Ma, J Huang
Journal of the American Statistical Association 112 (517), 410-423, 2017
Spline-backfitted kernel smoothing of partially linear additive model
S Ma, L Yang
Journal of Statistical Planning and Inference 141 (1), 204-219, 2011
Spline regression in the presence of categorical predictors
S Ma, JS Racine, L Yang
Journal of Applied Econometrics 30 (5), 705-717, 2015
Varying index coefficient models
S Ma, PXK Song
Journal of the American Statistical Association 110 (509), 341-356, 2015
Varying coefficient model for gene–environment interaction: a non-linear look
S Ma, L Yang, R Romero, Y Cui
Bioinformatics 27 (15), 2119-2126, 2011
Additive regression splines with irrelevant categorical and continuous regressors
S Ma, JS Racine
Statistica Sinica, 515-541, 2013
Variable screening via quantile partial correlation
S Ma, R Li, CL Tsai
Journal of the American Statistical Association 112 (518), 650-663, 2017
Simultaneous variable selection and estimation in semiparametric modeling of longitudinal/clustered data
S Ma, Q Song, L Wang
Bernoulli 19 (1), 252-274, 2013
Inference for single-index quantile regression models with profile optimization
S Ma, X He
The Annals of Statistics 44 (3), 1234-1268, 2016
Estimation of large dimensional factor models with an unknown number of breaks
S Ma, L Su
Journal of econometrics 207 (1), 1-29, 2018
Estimation and inference in functional single-index models
S Ma
Annals of the Institute of Statistical Mathematics 68 (1), 181-208, 2016
A jump-detecting procedure based on spline estimation
S Ma, L Yang
Journal of Nonparametric Statistics 23 (1), 67-81, 2011
Partially linear single index models for repeated measurements
S Ma, H Liang, CL Tsai
Journal of Multivariate Analysis 130, 354-375, 2014
Exploration of heterogeneous treatment effects via concave fusion
S Ma, J Huang, Z Zhang, M Liu
The international journal of biostatistics 16 (1), 2020
Two-step spline estimating equations for generalized additive partially linear models with large cluster sizes
S Ma
The Annals of Statistics 40 (6), 2943-2972, 2012
Estimation and inference in generalized additive coefficient models for nonlinear interactions with high-dimensional covariates
MA Shujie, RJ Carroll, H Liang, S Xu
Annals of statistics 43 (5), 2102, 2015
A robust and efficient approach to causal inference based on sparse sufficient dimension reduction
S Ma, L Zhu, Z Zhang, CL Tsai, RJ Carroll
Annals of statistics 47 (3), 1505, 2019
Semiparametric nonlinear regression for detecting gene and environment interactions
S Ma, S Xu
Journal of Statistical Planning and Inference 156, 31-47, 2015
Reduced-rank regression in sparse multivariate varying-coefficient models with high-dimensional covariates
H Lian, S Ma
arXiv preprint arXiv:1309.6058, 2013
The system can't perform the operation now. Try again later.
Articles 1–20